# SDR AALA202409191529

- Difficulty date: September 17, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 65,148 hours, 27,555 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Detached
- Location: Girt Bar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT RIGHT AFT SERVICE DOOR GIRT BAR RED ITEMS FELL OFF. REMOVED AND REPLACED GIRT BAR RELEASE STOP IAW AMM 25-66-01.
